# SDR DALA2020011700349

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 66,202 hours, 52,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DURING SVC, FOUND OVERHEAD CABIN EMERGENCY LIGHTS FROM ROW 16-25 INOP. R/R BATTERIES AT BATTERY PACKS B5-102 & B5-104 PER MD88 AMM 35- 53. OPS CKS GOOD. (LP6466970)
